Automorphisms of Homogeneous Structures

Notre Dame Journal of Formal Logic 46 (4):419-424 (2005)

Abstract

We give an example of a simple ω-categorical theory such that for any finite set of parameters the corresponding constant expansion does not satisfy the PAPA. We describe a wide class of homogeneous structures with generic automorphisms and show that some natural reducts of our example belong to this class

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,722

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-24

Downloads
10 (#906,839)

6 months
1 (#388,319)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Generic Structures and Simple Theories.Z. Chatzidakis & A. Pillay - 1998 - Annals of Pure and Applied Logic 95 (1-3):71-92.
Reducts of the Random Graph.Simon Thomas - 1991 - Journal of Symbolic Logic 56 (1):176-181.

Add more references

Similar books and articles

Notes on Symmetries.Gordon Belot - 2003 - In Katherine A. Brading & Elena Castellani (eds.), Symmetries in Physics: Philosophical Reflections. Cambridge University Press. pp. 393--412.
Automorphism Groups of Trivial Strongly Minimal Structures.Thomas Blossier - 2003 - Journal of Symbolic Logic 68 (2):644-668.
S-Homogeneity and Automorphism Groups.Elisabeth Bouscaren & Michael C. Laskowski - 1993 - Journal of Symbolic Logic 58 (4):1302-1322.
On Orbits, of Prompt and Low Computably Enumerable Sets.Kevin Wald - 2002 - Journal of Symbolic Logic 67 (2):649-678.
Interpreting Groups in Ω-Categorical Structures.Dugald Macpherson - 1991 - Journal of Symbolic Logic 56 (4):1317-1324.
On Computable Automorphisms of the Rational Numbers.A. S. Morozov & J. K. Truss - 2001 - Journal of Symbolic Logic 66 (3):1458-1470.
ℵ0-Categorical Tree-Decomposable Structures.A. H. Lachlan - 1992 - Journal of Symbolic Logic 57 (2):501 - 514.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Reconstruction of Homogeneous Relational Structures.Silvia Barbina & Dugald Macpherson - 2007 - Journal of Symbolic Logic 72 (3):792 - 802.
Ramsey Theory for Countable Binary Homogeneous Structures.Jean A. Larson - 2005 - Notre Dame Journal of Formal Logic 46 (3):335-352.
Finitely Constrained Classes of Homogeneous Directed Graphs.Brenda J. Latka - 1994 - Journal of Symbolic Logic 59 (1):124-139.